Bulletin of the Belgian Mathematical Society - Simon Stevin

Quelques remarques concernant la théorie des corps ordonnés différentiellement clos

Christian Michaux and Cédric Rivière

Full-text: Open access

Résumé

Nous commençons par donner une axiomatisation de caractère géométrique de la théorie des corps ordonnés différentiellement clos (notée $CODF$) introduite par M.Singer en 1978. Nous nous basons pour cela sur une construction similaire de D. Pierce et A. Pillay concernant la théorie des corps différentiellement clos de caractéristique zéro (notée $DCF_0$). Nous remarquons ensuite qu'un principe de {\it relèvement différentiel} permet de montrer que $CODF$ n'a pas la propriété d'indépendance (en d'autres termes, ses ensembles définissables ont une dimension de Vapnik-Chervonenkis finie). La méthode de preuve utilisée ici peut s'appliquer à d'autres exemples de théories de corps différentiels.

Abstract

We first propose a ``geometrical'' axiomatization for the theory of closed ordered differential fields (denoted CODF) introduced by M.Singer in 1978. This axiomatization is the analogue of the Pierce-Pillay axiomatization for the theory of differentially closed fields of characteristic zero . We also remark that a {\it differential lifting} principle can be used to prove that $CODF$ has not the independence property (this result gives new examples of V-C classes of definable sets). The proof used here can be generalized to other examples of theories of differential fields.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 3 (2005), 341-348.

Dates
First available in Project Euclid: 8 September 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1126195339

Digital Object Identifier
doi:10.36045/bbms/1126195339

Zentralblatt MATH identifier
1104.03028

Subjects
Primary: 3C10 12H05: Differential algebra [See also 13Nxx] 12J15: Ordered fields

Keywords
closed ordered differential fields geometrical axiomatization independence property V-C classes

Citation

Michaux, Christian; Rivière, Cédric. Quelques remarques concernant la théorie des corps ordonnés différentiellement clos. Bull. Belg. Math. Soc. Simon Stevin 12 (2005), no. 3, 341--348. doi:10.36045/bbms/1126195339. https://projecteuclid.org/euclid.bbms/1126195339


Export citation